# SDR HEEA955304

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 43511209
- Condition: Mis Marked
- Location: Dual Torque
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TORQUE IND. WORKS WELL, BUT RANGE MARKING OFF AS PER FLIGHT MANUAL. REPLACED WITH SERVICEABLE TORQUE IND.
